# SDR HALA2009082400381

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 26,107 hours, 4,938 cycles
- Engine: Pwa PW4060
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Relay
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NO "TAT" LIGHT ON TELELIGHT PANEL DURING PREFLT.  REPLACED RELAY K411 OPS CK OK IAW AMM34-12-02.
